# SDR EIA2000380

- Difficulty date: December 23, 2000
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Pitot Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 80 KNOTS.  NO AIRSPEED INDICATION ON F/O''S SIDE.  DRAINED WATER FROM PITOT-STATIC SYSTEM.  PITOT-STATIC CHECK ACCOMPLISHED PER MM 34-11-00.  RII INSPECTION COMPLIED WITH.  (M)
